| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search-no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted 13.2mm tmicl13.2 implantable collamer lens, -14.0/+4.0/093 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2020.The surgeon reports excessive vault and elevated iop, which responded to enhanced pis.Reportedly, the lens remains implanted.
Additional Manufacturer Narrative
B5-updated info: unreactive (fixed) pupil and addition of new pi-yag also reported.On (b)(6) 2020, the lens was explanted.After explant the eye status is listed as deepened ac, good iop, pupil still sluggish at 5.5mm.The cause of the event is reported as device: sulcus diameter in vivo appears much smaller than the nomogram-recommended 13.2mm ticl.H6-clinical code 4581: [unreactive (fixed) pupil, deepened ac].Claim# (b)(4).
Additional Manufacturer Narrative
H3- device evaluation: lens was returned dry in a contact lens case.Visual inspection found the haptic torn.Claim# (b)(4).